# SDR N6WA2023032901

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N546GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10269
- Aircraft time: 32,978 hours, 23,332 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Wire Harness
- Part number: 986424309021240
- Condition: Shorted
- Location: Seat 7a
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SUSPECTED ELECTRICAL FIRE UNDER SEAT 7A. INSPECTED SEAT 7A AND FOUND DAMAGE TO SEAT BOTTOM AND SEAT CUSHION. ALSO FOUND WIRING TO IN SEAT POWER AT 7A DAMAGED, DETERMINE WIRING TO IN SEAT POWER CAUSED THE DAMAGE. DEFERRED SEAT 7A/B ON OCN 70081442 PER MEL 25-21-01A CAT D AUTH BY MXC.DEFERRED ENTIRE AIRCRAFT IN SEAT POWER SYSTEM ON OCN 1913247 PER NEF 25-100-59B CAT 1 AUTH BY MXC, PULLED AND COLLARED CBP-2 L2, L5, AND L6 TO DEACTIVATE SYSTEM.
